by Neva J. Howell unless otherwise noted
Partial list of drugs with side effects that include heart palpitations
This is not a comprehensive list of all prescription drugs that may cause heart palpitations. Please check with your doctor if you are on any of these drugs and experiencing heart palpitations or irregular heartbeat. However, even if you are on a prescription drug that isn’t listed here, it’s still a good idea to rule out drug interactions or side effects, if you are having heart palpitations.
Medicines that may cause heart palpitations
Fosamax – Besides sometimes causing heart palpitations, other side effects with Fosamax include losing hair and heartburn. The FDA is actually going to investigate this issue of Fosamax causing heart palpitations (arrythmia) so it might be good to ask your doctor if there is another bone density product you can switch to that might not cause heart palpitations.
Source: Dr. Ray Sahelian, M.D.
Menopause symptoms often include heart palpitations and there are many other potential causes so be sure to rule out medications but also to research health supplements and nutritional imbalances as well as checking any stimulants you take on a regular basis, particularly if in a diet aid.